MathSciNet Relay Station
MathSciNet bibliographic data
MR1906152 (2003k:14018) 14F30
Mebkhout, Z. Analogue $p$-adique du théorème de Turrittin et le théorème de la monodromie $p$-adique. (French) [$p$-adic analogue of Turrittin's theorem and the theorem of $p$-adic monodromy] Invent. Math. 148 (2002), no. 2, 319–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement